MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EVA DUALCHAMBER CONTAINER 1.5L; CONTAINER, I.V.

BAXTER HEALTHCARE CORPORATION EVA DUALCHAMBER CONTAINER 1.5L; CONTAINER, I.V.
Catalog Number H938901
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred between (b)(6) 2020.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that seven (7) exactamix 1500 ml dual-chamber eva bags had issues of failed or bad clamps.It was further reported that shards of plastic were breaking off when closing the clamps.This was identified during preparation of the bags, during the process of clamping the tubing after the bags were mixed.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EVA DUALCHAMBER CONTAINER 1.5L
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10831634
Report Number1416980-2020-07078
Device Sequence Number2908732
Product Code KPE
UDI-Device Identifier00085412477466
UDI-Public(01)00085412477466
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/04/2025
Device Catalogue NumberH938901
Device Lot Number63615-A5950
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date11/12/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1